# SDR 06FDEA04027

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WEB BETWEEN FS 12 - FS 13 FOUND 3 HOLES ELONGATED DOUBLE   DRILLED FLOOR LEVEL LT SIDE AT FS 13 REPAIRED FRAME AT FS-13, IAW A310 SRM 53-12-31 FIG 201 SEE JPF FOR JOB TASK STEPS.
